| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h3, h6): no parts have been received by the manufacturer for evaluation.B17, c20, d15, g07001 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used during a sacroiliac and thoracolumbar procedure.It was reported regarding door stuck closed that when representative was closing the gantry door for confirmation spin, the draping as getting caught in the door.Representative fixed drape and closed door successfully.After taking spin, he could not open door with emergency button, so he had to manually crank it open.After removing system from room, he verified that the door would open and close several times without issue.Representative wants to get system checked out to ensure proper alignment of internal components.This issue occurred postoperatively and caused less than 1 hour surgical delay.There was no reported impact to the patient outcome.
Additional Manufacturer Narrative
Correction: removed annex a code - a05.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3, h6) the manufacture representative went to the site to test the imaging system and field service engineer arrived onsite to troubleshoot issue.They found rotor to be aligned.They tested door open and close multiple times and it was successful.System checkout passed.System was functioning as designed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000192, updated annex g-code - g04090.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.